Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

I have been having palpitations for the past five days.

I've been having palpitations for the past five days. I had to visit the ER last month and they found my potassium slightly low. They performed all kinds of tests and gave me potassium to drink. I felt better and they sent me home after two days. Now it happened again so I went to the ER and they found everything normal. My potassium was at 3.9 and everything else was ok. Symptoms are worst when I rest on the left side of my body or flat on the bed. I will see my cardiologist this week as recommended by the hospital. I had a holter about 8 months ago for 24 hours...should I ask my doctor for the 1 month one? Do I need not to worry about these symptoms since everything looks normal or keep searching for the cause of these palpitations? Thank you!
Asked On : Sun, 14 Mar 2010
Answers:  1 Views:  273
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
  Anonymous's Response

Get a c0omplete check up done again. Take a well balanced diet. Be active. Keep your doctor informed about your symptoms and do regular follow ups.

Answered: Wed, 17 Mar 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor